# SDR SWIA2024010301230

- Difficulty date: December 30, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 47,978 hours, 41,432 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SMOKE TOILET AT FL310 ON DECENT GOT OXY PRESS LOW?. PACK 1 WAS SHOWING 120 DEGREES C. WAS EXCESSIVELY HOT AND SMOKE IN PLANE / CABIN.   (FLIGHT 4644 - FILED CLOSED)    REFER TO AML1503487 FOR THE SERVICING OF THE CREW O2 SYSTEM ( MASKS WERE DAWNED DURING SMOKE IN CABIN EVENT)REFER TO AML LOG 1503488 FOR REMOVAL AND REPLACEMENT OF NO. 1 ACM DUE TO OVER TEMPING. REFER TO AML 1504119 FOR OPERATIONAL AND CHECK OF THE NO. 1 ACM. REFER TO AML 1504300 FOR OIL LEAK CHECK OF THE NO. 1 ACM.REFER TO AML 1504176 FOR REMOVAL AND REPLACEMENT OF THE NO. 1 ACM COALESCER. INSPECTED THE NO. 1 ENGINE EXTERNAL A SUMP DRAIN HOLE AT THE 6 O'CLOCK POSITION FOR SIGNS OF OIL LEAKAGE - NO LEAKS OR WETNESS NOTED. COMPLIED WITH CRJ 200 FIM 21-21-00 TO VERIFY NO SMELL OF SMOKE OR ABNORMAL SMELLS REMAIN IN THE COCKPIT, CABIN, AND LAVATORY - NO UNUSUAL ODORS OR SMELLS NOTED THROUGHOUT COCKPIT, CABIN, AND LAVATORY DURING ALL POWER SETTINGS UTILIZING ALL AVAILABLE BLEED SOURCE CONFIGURATIONS TO PRESSURIZE BOTH THE LEFT AND RIGHT PACKS.DURING ENGINE RUNS / ACM OPS CHECKS THE LEFT PACK WAS FOUND TO BE UNCONTROLLABLE IN AUTO MODE - THE DUCT DISCHARGE TEMPERATURE INDICATION WAS RAPIDLY APPROACHING 100C
